On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.238.132.225
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 45 (2012)

Titles < série 4, 45

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 45, fascicule 3 (2012)

David Marín, Jean-François Mattei
Monodromy and topological classification of germs of holomorphic foliations
Annales scientifiques de l'ENS 45, fascicule 3 (2012), 405-445

Télécharger cet article : Fichier PDF
Buy the book

Résumé :
Monodromie et classification topologique des germes de feuilletages holomorphes
Nous donnons une classification topologique complète des germes de feuilletages holomorphes dans le plan, sous des conditions de type plutôt générique. Le point-clé est l'introduction d'un nouvel invariant topologique appelé représentation de monodromie. Cette monodromie contient toutes les informations dynamiques pertinentes, en particulier les représentations d'holonomie projective dont l'invariance topologique a été conjecturée dans les années quatre-vingt par Cerveau et Sad et est prouvée ici sous des hypothèses faibles.

Mots-clefs : Équations différentielles, feuilletages holomorphes, singularités, monodromie, holonomie

Abstract:
We give a complete topological classification of germs of holomorphic foliations in the plane under rather generic conditions. The key point is the introduction of a new topological invariant called monodromy representation. This monodromy contains all the relevant dynamical information, in particular the projective holonomy representations whose topological invariance was conjectured in the eighties by Cerveau and Sad and is proved here under mild hypotheses.

Keywords: Differential Equations, Holomorphic Foliations, Singularities, Monodromy, Holonomy

Class. math. : 37F75; 32M25, 32S65, 34M


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Camacho, César and Sad, Paulo
Invariant varieties through singularities of holomorphic vector fields
Ann. of Math. 115 (1982) 579–595
Math Reviews MR657239 (83m:58062)
Zentralblatt 503.32007
2
Camacho, César and Lins Neto, Alcides and Sad, Paulo
Topological invariants and equidesingularization for holomorphic vector fields
J. Differential Geom. 20 (1984) 143–174
Math Reviews MR772129 (86d:58080)
Zentralblatt 576.32020
3
Cerveau, Dominique and Sad, Paulo
Problèmes de modules pour les formes différentielles singulières dans le plan complexe
Comment. Math. Helv. 61 (1986) 222–253
Math Reviews MR856088 (88f:58124)
Zentralblatt 604.58004
4
Douady, R. and Douady, A.
Algèbre et théories galoisiennes
Cassini, 2005
5
Heil, W.
Normalizers of incompressible surfaces in 3-manifolds
Glas. Mat. Ser. III 16 (36) (1981) 145–150
Math Reviews MR634302 (83d:57007)
Zentralblatt 475.57001
6
Le Floch, Laurent
Rigidité générique des feuilletages singuliers
Ann. Sci. École Norm. Sup. 31 (1998) 765–785
Math Reviews MR1664226 (99i:32039)
Zentralblatt 934.32023
7
8
Marín, David
Moduli spaces of germs of holomorphic foliations in the plane
Comment. Math. Helv. 78 (2003) 518–539
Math Reviews MR1998392 (2004i:32052)
Zentralblatt 1054.32018
9
Marín, David and Mattei, Jean-François
Incompressibilité des feuilles de germes de feuilletages holomorphes singuliers
Ann. Sci. Éc. Norm. Supér. 41 (2008) 855–903
Math Reviews MR2504107 (2011b:32051)
Zentralblatt 1207.32028
10
Marín, David and Mattei, Jean-François
Mapping class group of a plane curve germ
Topology Appl. 158 (2011) 1271–1295
Math Reviews MR2806361
Zentralblatt pre05935877
11
12
Mattei, Jean-François and Moussu, R.
Holonomie et intégrales premières
Ann. Sci. École Norm. Sup. 13 (1980) 469–523
Math Reviews MR608290 (83b:58005)
Zentralblatt 458.32005
13
Milnor, John
Singular points of complex hypersurfaces
Annals of Math. Studies, No. 61, Princeton Univ. Press, 1968
Math Reviews MR0239612 (39 \#969)
Zentralblatt 184.48405
14
Ortiz-Bobadilla, L. and Rosales-González, E. and Voronin, S. M.
Extended holonomy and topological invariance of vanishing holonomy group
J. Dyn. Control Syst. 14 (2008) 299–358
Math Reviews MR2425303 (2009m:32057)
Zentralblatt 1203.32012
15
Ortiz-Bobadilla, L. and Rosales-Gonzalez, E. and Voronin, S. M.
On Camacho-Sad's theorem about the existence of a separatrix
Internat. J. Math. 21 (2010) 1413–1420
Math Reviews MR2747734 (2011m:32057)
Zentralblatt 1207.32029
16
Rebelo, Julio C.
On transverse rigidity for singular foliations in (C2,0)
Ergodic Theory Dynam. Systems 31 (2011) 935–950
Math Reviews MR2794955
17
Seidenberg, A.
Reduction of singularities of the differential equation Ady=Bdx
Amer. J. Math. 90 (1968) 248–269
Math Reviews MR0220710 (36 \#3762)
18
Rosas, R.
Constructing equivalences with some extensions to the divisor and topological invariance of projective holonomy
(2012)